# SDR UIEA2018102102296

- Difficulty date: October 21, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,124 hours, 21,016 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 1263C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP REVERSE FLOW. REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01. OPS TEST GOOD.
